# SDR IPXA11M68957

- Difficulty date: August 15, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 50,219 hours, 10,004 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB116157
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING FIXED L/E COMPT RIB SUPPORT BRACKET CRACKED AT AFT END, JUST OTBD OF NR 2 SLAT TRACK.  FABRICATED AND INSTALLED REPLACEMENT RIB IN LT WING FIXED L/E INTERIOR  OTBD OF NR 2 SLAT TRACK.
